Advertisement
Editorial| Volume 129, ISSUE 5, P493-494, May 1975

Surgical treatment of obesity

  • John M. Beal
    Correspondence
    Reprint requests should be addressed to John M. Beal, MD, Medical School, Northwestern University, 303 East Chicago Avenue, Chicago, Illinois 60611.
    Affiliations
    Chicago, Illinois USA
    Search for articles by this author
      This paper is only available as a PDF. To read, Please Download here.
      To read this article in full you will need to make a payment

      Purchase one-time access:

      Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
      One-time access price info
      • For academic or personal research use, select 'Academic and Personal'
      • For corporate R&D use, select 'Corporate R&D Professionals'

      Subscribe:

      Subscribe to The American Journal of Surgery
      Already a print subscriber? Claim online access
      Already an online subscriber? Sign in
      Institutional Access: Sign in to ScienceDirect